| Model Number |
901116 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that there was a kink in the tubing of the drain bag which allegedly caused the urine to drain slowly.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿.Don¿t disconnect, pull on, or twist your catheter or the drainage bag tubing.2.If you notice leaks in the system, notify your nurse immediately.3.Keep the drainage bag below the level of your bladder at all times.Do not place the drainage bag on its side - always keep the bag in an upright position.4.Do not empty the drainage bag yourself.* notify your nurse if the bag becomes full.*procedures may be different for home health patients." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.